# SDR FDEA2020041090727

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 44,326 hours, 17,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T200350H
- Part serial: 000825
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW INBOARD FLAP UPPER SURFACE HAS GOUGES REPAIRED RW INBOARD FLAP UPPER SURFACE GOUGES IAW B757 SRM: 51-40-02, 57-53-01-2A,   51-70-10, 51-20-05, AMM: 51-21-10/701, NDTM PT. 6 51-00-16, 51-00-19, NDTM PT. 4 51-00-05 & EA   #F-5750-T0353383; F-5750-T0353383-P1 WINGS - FLIGHT SURFACES - RH MAIN FLAP, UPPER   SKIN GOUGE  MAJOR REPAIR
